Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 155, NWS State College, PA

June 27, 2007Clearfield County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 27, 2007, 4:42 PM EDT for Clearfield County, Pennsylvania. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 4:42 PM EDT (20:42 UTC)
Expired
Jun 27, 2007, 5:45 PM EDT
In force
63 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Clearfield County, PA

The radar

The State College radar (KCCX), 46 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:30 PM EDTTSTM WND DMG3 Nw Curwensville, PATREES AND WIRES DOWN ACROSS GREENVILLE PIKE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 12:58 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
939 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1181 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 272042
SVRCTP
PAC033-272145-
/O.NEW.KCTP.SV.W.0155.070627T2042Z-070627T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
442 PM EDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 545 PM EDT

* AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR ROCKTON...OR 6 MILES
  SOUTHEAST OF DUBOIS...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  S.B. ELLIOT STATE PARK AROUND 500 PM EDT...
  HYDE AND PARKER DAM STATE PARK AROUND 505 PM EDT...
  CLEARFIELD AROUND 510 PM EDT...
  LECONTES MILLS AROUND 530 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 100 AND 126.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4112 7884 4094 7878 4104 7796 4130 7804

$$

FORECASTER: TYBURSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:11 PM EDT, 31 minutes earlier.

Area forecast discussion, Jun 27, 4:11 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 PM EDT WED JUN 27 2007

.SYNOPSIS...
BERMUDA HIGH WILL SHIFT EASTWARD IN ADVANCE OF A COLD FRONT MOVING
SOUTHEAST ACROSS THE GREAT LAKES. THIS FRONT WILL SLOWLY PUSH
SOUTH THROUGH THE REGION ON THURSDAY PRODUCING NUMEROUS SHOWERS
AND THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. IN THE WAKE OF
THE COLD FRONT...HIGH PRESSURE WILL BRING AN UNSEASONABLY COOL AND
DRY AIRMASS SOUTH FROM CANADA...AND PROVIDE RELIEF FROM THE HEAT
AND HUMIDITY FOR THE UPCOMING WEEKEND.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH #456 REMAINS IN EFFECT UNTL 8 PM. HIGH
CAPE/LOW SHEAR PULSE-TYPE TSRA ENVIRONMENT WILL CONTINUE TO
SUPPORT LOCALIZED DAMAGING WND/LARGE HAIL THREAT.

HEAT ADVISORY CONTINUES UNTL 6 PM FOR MUCH OF THE MIDDLE AND LWR
SUSQ VLY WHERE HEAT INDEX VALUES ARE RUNNING NR 100F. HAZY...HOT
AND HUMID BEST DESCRIBES THE REMAINDER OF THE EVENING WITH TSRA
BCMG LESS NMRS AS INSTABILITY DECREASES WITH THE LOSS OF DAYTIME
HEATING.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH FRIDAY NIGHT/...
WATER VAPOR IMAGERY SHOWS S/W TROF MOVG EWD SOUTH OF JAMES BAY
WITH ASSOC SFC COLD FRONT MOVING THROUGH THE CENTRAL GRT LKS THIS
FRONT WILL REACH THE ST LAWRENCE VLY BY TONIGHT AND HAVE PLACED
HIGHEST POPS ACROSS THE NW...CLOSEST TO THE BEST LARGE SCALE
LIFT/FORCING AND STRONGEST WARM ADVECTION. AS HAS BEEN THE CASE
THE LAST FEW NIGHTS...VERY MOIST/STABLE BLYR /SFC DEWPOINTS
60-70F/ WILL SUPPORT THE DEVELOPMENT OF FOG WHICH MAY BE LOCALLY
DENSE ESPECIALLY IN THE VALLEYS AND IN AREAS WHICH WERE FORTUNATE
ENUF TO PICK UP SOME MUCH NEEDED RAIN.

THURSDAY LOOKS LIKE IT WILL BE THE MOST ACTIVE PERIOD...AS THE
FRONT WILL BE MOVING SEWD THROUGH THE STATE. SPC DY2 SLIGHT RISK
HAS BEEN SHIFTED SEWD ALONG A IDI-UNV-IPT LINE WITH THE FRONT
ALREADY INTO THE NW MTNS DURING THE MORNING HOURS. TSRA ACTIVITY
SHOULD INCREASE BY THE AFTN ALONG/AHEAD OF THE SFC FRONT ACROSS
SOUTH CENTRAL/SOUTHEASTERN PA WITHIN AXIS OF HIGHEST LLVL MOISTURE
AND PRECIPITABLE WATER VALUES. ALTHOUGH BEST 0-6KM SHEAR APPEARS
TO REMAIN BEHIND THE FRONT...A 20-30KT UNIDIRECTIONAL DEEP-LYR
WIND FIELD SHOULD OVERSPREAD THE IMMEDIATE FRONTAL ZONE AND
SUPPORT ORGANIZED MULTI-CELL TSRA CLUSTERS WHICH WILL BE CAPABLE
OF PRODUCING DMG WIND GUSTS. DESPITE RELATIVELY WARM AIR
ALOFT...CANNOT RULE OUT SOME LARGE HAIL WHERE BEST INSTABILITY CAN
BE REALIZED. HAVE GONE WITH LKLY POPS FOR ALL AREAS.

THE FRONT SLOWLY SAGS SWD THROUGH THE STATE THURSDAY NIGHT...BUT
A WAVE COULD DEVELOP TO OUR SOUTHWEST BLW RIGHT ENT REGION OF THE
UPR LVL JET MAX...CREATING A LARGER AREA OF MOD TO HVY RAINFALL AND
FURTHER SLOW THE SWD ADVANCE. WILL LINGER POPS IN THE SOUTH A BIT
LONGER ON FRIDAY...BUT THE NORTHERN HALF TO TWO-THIRDS OF THE AREA
SHOULD BE DRY FRIDAY AND ALL PRECIP IN SOUTH-CENTRAL PA SHOULD BE
OVER BY LATE FRIDAY EVENING.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
OMEGA BLOCKING PATTERN TAKES SHAPE ACROSS NOAM INTO THE WEEKEND
WITH MUCH COOLER AND DRIER AIR ACCOMPANYING HIGH PRESSURE MOVG
SEWD OUT OF CANADA AND INTO THE REGION IN THE WAKE OF THE COLD
FRONT. THE TRULY CP AIRMASS WILL TRANSLATE INTO MAX TEMPS COOLER
THAN CLIMO.

LATEST GFS HAS TRENDED CLOSER TO THE ECMWF/GEFSMEAN IN DEPICTING
A FLATTER SOLUTION ALOFT HEADING INTO NEXT WEEK. THE NERN CONUS
TROF APPEARS TO GRADUALLY LIFT NEWD WITH WAA ACTIVITY THREATENING
THE AREA BY EARLY NEXT WEEK AS SHORT WAVE ENERGY TRANSLATES
THROUGH THE NWLY FLOW. TOWARD MID-WEEK PATTERN LOOKS TO TAKE ON A
POSITIVE PNA LOOK. TEMPS SHOULD REBOUND BACK TO SEASONABLE LEVELS
FOR EARLY NEXT WEEK.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
HIGH HEAT AND INSTABILITY WILL LEAD TO NUMEROUS SHRA/TSRA WITH
GENERALLY MVFR CIGS AND VSBYS THROUGH EARLY THIS EVENING. FROM
LATE THIS EVENING THROUGH MID MORNING...MVFR CONDITIONS WILL BE
MAINLY ATTRIBUTED TO VSBYS OF 3-4SM IN HAZE.

A DISTURBANCE ALOFT WILL MOVE INTO WESTERN AND CENTRAL PENN LATE
TONIGHT...PRECEDING A STRONG COLD FRONT THAT WILL MOVE SOUTHEAST
ACROSS PENN THURSDAY. THIS UPPER AIR FEATURE SHOULD SUPPORT A
CLUSTER OF SHRA AND TSRA...MAINLY NEAR AND TO THE NORTH OF
INTERSTATE 80 BETWEEN 07Z AND 12Z. TSRA WILL BECOME MORE
WIDESPREAD LATE THURSDAY MORNING AND THURSDAY AFTERNOON LEADING TO
WIDESPREAD MVFR CIGS AND VSBYS WITH POCKETS OF IFR CONDITIONS.

THE COLD FRONT WILL USHER IN COOLER AND BREEZY CONDITIONS THIS
WEEKEND. DRIER AIR MOVING IN...FRIDAY INTO EARLY NEXT WEEK SHOULD
FEATURE ALMOST EXCLUSIVELY VFR CONDITIONS...ALTHOUGH COLDER AIR
ALOFT COUPLED WITH A FEW WEAK UPPER DISTURBANCES COULD TRIGGER
ISOLATED MVFR FLYING IN AN ISOLATED LATE DAY SHOWER OR TSRA.

&&

.CLIMATE...
RECORD HIGH AT IPT IS 95 SET BACK IN 1963. TODAYS HIGH TEMP WILL
BE VERY CLOSE TO THIS RECORD.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR PAZ028-035-036-
046-049>053-056>059-063>066.

&&

SYNOPSIS...DANGELO/STEINBUGL
NEAR TERM...STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...LAMBERT
CLIMATE...STEINBUGL
Hazardous weather outlook, Jun 27, 1:12 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
112 PM EDT WED JUN 27 2007

PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-281715-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
112 PM EDT WED JUN 27 2007

...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A
COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING
THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND
GUSTS...OR LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

PAZ028-035-036-046-049>053-056>059-063>066-281715-
JUNIATA-FULTON-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
112 PM EDT WED JUN 27 2007

...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL PENNSYLVANIA
AND THE MIDDLE AND LOWER SUSQUEHANNA VALLEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A
COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING
THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND
GUSTS...OR LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

STEINBUGL/LAMBERT

In the hours before

Local storm report, Jun 27, 4:32 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     LEBANON                 40.34N 76.42W
06/27/2007                   LEBANON            PA   EMERGENCY MNGR

            NUMEROUS LARGE TREES AND WIRES DOWN

&&

PAH
Local storm report, Jun 27, 4:34 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     2 SW LEBANON            40.32N 76.45W
06/27/2007                   LEBANON            PA   EMERGENCY MNGR

            TREES ACROSS ROAD

&&

PAH
Special weather statement, Jun 27, 4:34 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT WED JUN 27 2007

PAZ041-046-272130-
NORTHERN LYCOMING-SOUTHERN LYCOMING-
434 PM EDT WED JUN 27 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL AND EASTERN LYCOMING
COUNTY THROUGH 530 PM EDT ...

AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WILLIAMSPORT...MOVING EAST
AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THIS STORM WILL BE NEAR COGAN STATION...TROUT RUN AROUND 445 PM...
LOYALSOCKVILLE AROUND 500 PM AND BARBOURS AROUND 530 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15.

FORECASTER: LAMBERT/TYBURSKI
Local storm report, Jun 27, 4:37 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
437 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     LAWRENCEVILLE           42.00N 77.13W
06/27/2007                   TIOGA              PA   EMERGENCY MNGR

            LARGE TREE DOWN ON AN ELDERLY CARE HOME IN LAWRENCEVILLE

&&

PAH
Special weather statement, Jun 27, 4:38 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
438 PM EDT WED JUN 27 2007

PAZ026-272115-
HUNTINGDON-
438 PM EDT WED JUN 27 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HUNTINGDON COUNTY...

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF BREEZEWOOD...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR THREE SPRINGS AROUND 445 PM...SALTILLO AROUND
450 PM...CASSVILLE AROUND 500 PM...ORBISONIA AROUND 505 PM AND
SHIRLEYSBURG AROUND 515 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 522.

FORECASTER: ONDREJIK
Local storm report, Jun 27, 4:39 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
439 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 S LAWRENCEVILLE       41.98N 77.13W
06/27/2007                   TIOGA              PA   EMERGENCY MNGR

            TREES DOWN ON ROUTE 15

&&

PAH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:03 PM EDTSevere Thunderstorm WarningCTPBedford57 min
Jun 27, 11:46 AM EDTHeat AdvisoryCTPAdams, Columbia, Cumberland, Dauphin, Franklin, Fulton and 11 more6 hr
Jun 27, 12:55 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland65 min
Jun 27, 2:03 PM EDTSevere Thunderstorm WarningCTPCumberland42 min
Jun 27, 2:25 PM EDTSevere Thunderstorm WarningCTPPerry50 min
Jun 27, 3:10 PM EDTSevere Thunderstorm WarningCTPCameron65 min
Jun 27, 3:23 PM EDTSevere Thunderstorm WarningCTPPotter67 min
Jun 27, 3:31 PM EDTSevere Thunderstorm WarningCTPLebanon44 min
Jun 27, 3:33 PM EDTSevere Thunderstorm WarningCTPTioga57 min
Jun 27, 3:59 PM EDTSevere Thunderstorm WarningCTPFulton46 min
Jun 27, 4:26 PM EDTSevere Thunderstorm WarningCTPLancaster34 min
Jun 27, 4:52 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan68 min
Jun 27, 4:57 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter48 min
Jun 27, 5:21 PM EDTSevere Thunderstorm WarningCTPHuntingdon54 min
Jun 27, 5:42 PM EDTSevere Thunderstorm WarningCTPColumbia33 min
Jun 27, 5:53 PM EDTSevere Thunderstorm WarningCTPSomerset97 min
Jun 27, 6:09 PM EDTSevere Thunderstorm WarningCTPClearfield96 min
Jun 27, 6:13 PM EDTSevere Thunderstorm WarningCTPMontour32 min
Jun 27, 6:19 PM EDTSevere Thunderstorm WarningCTPColumbia41 min
Jun 27, 6:20 PM EDTSevere Thunderstorm WarningCTPBlair40 min
Jun 27, 6:30 PM EDTSevere Thunderstorm WarningCTPMifflin30 min
Jun 27, 6:31 PM EDTSevere Thunderstorm WarningCTPCambria59 min
Jun 27, 6:34 PM EDTSevere Thunderstorm WarningCTPSchuylkill56 min
Jun 27, 6:46 PM EDTSevere Thunderstorm WarningCTPSnyder, Union74 min
Jun 27, 7:02 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland28 min
Jun 27, 7:09 PM EDTSevere Thunderstorm WarningCTPHuntingdon66 min
Jun 27, 7:24 PM EDTSevere Thunderstorm WarningCTPNorthumberland81 min
Jun 27, 7:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill46 min
Jun 27, 7:43 PM EDTSevere Thunderstorm WarningCTPBedford29 min
Jun 27, 7:57 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour63 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.